Multiple Fourier sums and ψ-strong means of their deviations on the classes of ψ-differentiable functions of many variables

Authors

  • R. A. Lasuriya Абхаз. ун-т, Сухум
  • O. I. Stepanets

Abstract

We present results concerning the approximation of ψ-differentiable functions of many variables by rectangular Fourier sums in uniform and integral metrics and establish estimates for φ-strong means of their deviations in terms of the best approximations.

Published

25.08.2007

Issue

Section

Research articles

How to Cite

Lasuriya, R. A., and O. I. Stepanets. “Multiple Fourier Sums and ψ-Strong Means of Their Deviations on the Classes of ψ-Differentiable Functions of Many Variables”. Ukrains’kyi Matematychnyi Zhurnal, vol. 59, no. 8, Aug. 2007, pp. 1075–1093, https://umj.imath.kiev.ua/index.php/umj/article/view/3371.